| Model Number |
H7493941838250 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that stent damage occurred.The 90% stenosed target lesion was located in the mildly tortuous and moderately calcified mid right coronary artery.A 2.50 x 32mm synergy xd drug-luting stent (des) was advanced but failed to be delivered.The device was removed and it was noticed that the proximal end of the stent was deformed.Another 2.50 x 38mm synergy xd des was advanced; however, the device also failed to be delivered and upon removal, it was determined that the proximal end of stent got deformed.The procedure was completed with a non-bsc device.No patient complications were reported.
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy xd mr us 2.50 x 38mm stent delivery system was returned for analysis.A visual examination of the stent found evidence of damage with struts from the midsection to the proximal end stretched proximally over the proximal markerband.The undamaged crimped stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found multiple kinks.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.A 0.014" test guidewire loaded successfully.No other issues were identified during the product analysis.
Event or Problem Description